# SDR DALA2024022702759

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 52 Belly
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 CRACK BELLY FAIRING STRUCTURE WEB LH SIDE LOCATED AT FR 52 AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 615516-14. (0219747)
